# SDR SWAA2022091552895

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 55,556 hours, 33,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT THE GATE;SERVICE DOOR EMERGENCY SLIDE CAME OUT OF ITS HOLDING CONTAINER / [01] REPACKED SERVICE DOOR EMERGENCY SLIDE REF AMM 25-66-01
